Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Vysotsky, Vladislav and Zaporozhets, Dmitry (2017) Convex hulls of multidimensional random walks. Transactions of the American Mathematical Society. ISSN 0002-9947 (Accepted)

Fenn, Roger, Rourke, Colin and Sanderson, Brian (2007) The rack space. Transactions of the American Mathematical Society, 359 (2). pp. 701-740. ISSN 0002-9947

This list was generated on Sat Aug 19 06:15:54 2017 BST.